Alert archive / Mississippi / River Flood Warnings in 2022

River Flood Warning 37, NWS Mobile, AL

April 18, 2022George County, Greene County, Jackson County, Mississippi

NWS Mobile, AL issued this river flood warning at Apr 18, 2022, 8:49 AM CDT for George County, Greene County, Jackson County, Mississippi. It took effect at Apr 20, 2022, 1:00 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Apr 18, 2022, 8:49 AM CDT (13:49 UTC)
In effect from
Apr 20, 2022, 1:00 AM CDT
Expired
Apr 24, 2022, 10:09 AM CDT
In force
4 days
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
Minor

Counties George County, MS, Greene County, MS, Jackson County, MS

The radar

The Mobile radar (KMOB), 51 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pascagoula River at Merrill (MRRM6). The gauge peaked at 22.37 ft at Apr 22, 2022, 4:00 PM CDT.

actionminormoderate15202504/1804/1904/2004/2104/2204/2304/2404/25
Action stage
12.5 ft
Minor stage
22 ft
Moderate stage
25 ft
Major stage
32 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02479000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

230 
WGUS44 KMOB 181349
FLWMOB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mobile AL
849 AM CDT Mon Apr 18 2022

...The National Weather Service in Mobile AL has issued a Flood 
Warning for the following rivers in Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-191400-
/O.NEW.KMOB.FL.W.0037.220420T0600Z-000000T0000Z/
/MRRM6.1.ER.220420T0600Z.220422T1800Z.000000T0000Z.NO/
849 AM CDT Mon Apr 18 2022

...FLOOD WARNING IN EFFECT FROM LATE TUESDAY NIGHT UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late Tuesday night until further notice.

* IMPACTS...At 23.5 feet, Water is under homes in Plum Bluff 
  Estates. Streets of Merrill flood.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Monday the stage was 17.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early Wednesday morning and continue rising to a crest of
    23.5 feet early Friday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
12 follow-up statements
700 
WGUS84 KMOB 190257
FLSMOB

Flood Statement
National Weather Service Mobile AL
957 PM CDT Mon Apr 18 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-200300-
/O.EXT.KMOB.FL.W.0037.220420T1330Z-000000T0000Z/
/MRRM6.1.ER.220420T1330Z.220422T1800Z.000000T0000Z.NO/
957 PM CDT Mon Apr 18 2022

...FLOOD WARNING NOW IN EFFECT FROM WEDNESDAY MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Wednesday morning until further notice.

* IMPACTS...At 23.5 feet, Water is under homes in Plum Bluff 
  Estates. Streets of Merrill flood.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Monday the stage was 18.9 feet.
  - Forecast...The river is expected to rise above flood stage
    Wednesday morning and continue rising to a crest of 23.5 feet
    early Friday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
777 
WGUS84 KMOB 191411
FLSMOB

Flood Statement
National Weather Service Mobile AL
911 AM CDT Tue Apr 19 2022

...The Flood Warning is extended for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-201415-
/O.EXT.KMOB.FL.W.0037.220421T1800Z-000000T0000Z/
/MRRM6.1.ER.220421T1800Z.220422T1800Z.000000T0000Z.NO/
911 AM CDT Tue Apr 19 2022

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Thursday afternoon until further notice.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 AM CDT Tuesday the stage was 19.9 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday afternoon and continue rising to a crest of
    22.5 feet early Friday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
962 
WGUS84 KMOB 200214
FLSMOB

Flood Statement
National Weather Service Mobile AL
914 PM CDT Tue Apr 19 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-210215-
/O.EXT.KMOB.FL.W.0037.220421T1800Z-220424T1800Z/
/MRRM6.1.ER.220421T1800Z.220422T1800Z.220424T1200Z.NO/
914 PM CDT Tue Apr 19 2022

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY AFTERNOON TO EARLY 
SUNDAY AFTERNOON...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Thursday afternoon to early Sunday afternoon.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Tuesday the stage was 20.7 feet.
  - Forecast...The river is expected to rise above flood stage
    early Thursday afternoon to a crest of 22.5 feet early Friday
    afternoon. It will then fall below flood stage Sunday
    morning.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

JFP
038 
WGUS84 KMOB 201605
FLSMOB

Flood Statement
National Weather Service Mobile AL
1105 AM CDT Wed Apr 20 2022

...The Flood Warning is extended for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-211615-
/O.EXT.KMOB.FL.W.0037.220421T0600Z-220425T0000Z/
/MRRM6.1.ER.220421T0600Z.220422T1200Z.220424T1800Z.NO/
1105 AM CDT Wed Apr 20 2022

...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO SUNDAY EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From late tonight to Sunday evening.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 10:15 AM CDT Wednesday the stage was 21.5 feet.
  - Forecast...The river is expected to rise above flood stage
    just after midnight tonight to a crest of 22.5 feet Friday
    morning. It will then fall below flood stage early Sunday
    afternoon.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
913 
WGUS84 KMOB 210221
FLSMOB

Flood Statement
National Weather Service Mobile AL
921 PM CDT Wed Apr 20 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-220230-
/O.EXT.KMOB.FL.W.0037.220421T1200Z-220425T0000Z/
/MRRM6.1.ER.220421T1200Z.220422T1800Z.220424T1800Z.NO/
921 PM CDT Wed Apr 20 2022

...FLOOD WARNING NOW IN EFFECT FROM THURSDAY MORNING TO SUNDAY 
EVENING...

* WHAT...Minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...From Thursday morning to Sunday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Wednesday the stage was 21.8 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 22.5 feet early Friday
    afternoon. It will then fall below flood stage early Sunday
    afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

MM
038 
WGUS84 KMOB 211542
FLSMOB

Flood Statement
National Weather Service Mobile AL
1042 AM CDT Thu Apr 21 2022

...The Flood Warning is extended for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-221545-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-220425T0300Z/
/MRRM6.1.ER.220421T0810Z.220422T1800Z.220424T2100Z.NO/
1042 AM CDT Thu Apr 21 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE SUNDAY EVENING...

* WHAT...Minor flooding is occurring.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Sunday evening.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Thursday the stage was 22.1 feet.
  - Forecast...The river is expected to rise to a crest of 22.5
    feet early tomorrow afternoon. It will then fall below flood
    stage Sunday afternoon.
  - Flood stage is 22 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

BAB
022 
WGUS84 KMOB 220145
FLSMOB

Flood Statement
National Weather Service Mobile AL
845 PM CDT Thu Apr 21 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-230145-
/O.CON.KMOB.FL.W.0037.000000T0000Z-220425T0300Z/
/MRRM6.1.ER.220421T0810Z.220423T0000Z.220424T2100Z.NO/
845 PM CDT Thu Apr 21 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE SUNDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until late Sunday evening.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 7:15 PM CDT Thursday the stage was 22.3 feet.
  - Forecast...The river is expected to rise to a crest of 22.5
    feet tomorrow evening. It will then fall below flood stage
    Sunday afternoon.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
707 
WGUS84 KMOB 221439
FLSMOB

Flood Statement
National Weather Service Mobile AL
939 AM CDT Fri Apr 22 2022

...The Flood Warning is extended for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/mob.

The next statement will be issued when updates occur.


&&

MSC039-041-059-231445-
/O.EXT.KMOB.FL.W.0037.000000T0000Z-220425T0600Z/
/MRRM6.1.ER.220421T0810Z.220422T1800Z.220425T0000Z.NO/
939 AM CDT Fri Apr 22 2022

...FLOOD WARNING NOW IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until early Monday morning.

* IMPACTS...At 22 feet, Flood Stage. Water approaches homes in west 
  Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Friday the stage was 22.4 feet.
  - Forecast...The river is expected to rise to a crest of 22.5
    feet this afternoon. It will then fall below flood stage
    Sunday evening.
  - Flood stage is 22 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
127 
WGUS84 KMOB 230217
FLSMOB

Flood Statement
National Weather Service Mobile AL
917 PM CDT Fri Apr 22 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-240230-
/O.CON.KMOB.FL.W.0037.000000T0000Z-220425T0600Z/
/MRRM6.1.ER.220421T0810Z.220422T2100Z.220425T0000Z.NO/
917 PM CDT Fri Apr 22 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until early Monday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Friday the stage was 22.4 feet.
  - Forecast...The river is expected to fall below flood stage
    Sunday evening and continue falling to 16.7 feet Wednesday
    evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

MM
952 
WGUS84 KMOB 231444
FLSMOB

Flood Statement
National Weather Service Mobile AL
944 AM CDT Sat Apr 23 2022

...The Flood Warning continues for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-241445-
/O.CON.KMOB.FL.W.0037.000000T0000Z-220425T0600Z/
/MRRM6.1.ER.220421T0810Z.220422T2100Z.220425T0000Z.NO/
944 AM CDT Sat Apr 23 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until early Monday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Saturday the stage was 22.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:15 AM CDT Saturday was 22.5 feet.
  - Forecast...The river is expected to rise to a crest of 22.4
    feet this afternoon. It will then fall below flood stage
    tomorrow evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
166 
WGUS84 KMOB 240225
FLSMOB

Flood Statement
National Weather Service Mobile AL
925 PM CDT Sat Apr 23 2022

...The Flood Warning continues for the following rivers in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

For the Pascagoula River...including Merrill...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov.

The next statement will be issued when updates occur.


&&

MSC039-041-059-250230-
/O.CON.KMOB.FL.W.0037.000000T0000Z-220425T0600Z/
/MRRM6.1.ER.220421T0810Z.220422T2100Z.220425T0000Z.NO/
925 PM CDT Sat Apr 23 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL EARLY MONDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Pascagoula At Merrill.

* WHEN...Until early Monday morning.

* IMPACTS...At 22.0 feet, Flood Stage. Water approaches homes in 
  west Merrill.

* ADDITIONAL DETAILS...
  - At 8:15 PM CDT Saturday the stage was 22.3 feet.
  - Forecast...The river is expected to fall below flood stage
    tomorrow evening and continue falling to 15.1 feet Thursday
    evening.
  - Flood stage is 22.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$
852 
WGUS84 KMOB 241509
FLSMOB

Flood Statement
National Weather Service Mobile AL
1009 AM CDT Sun Apr 24 2022

...The Flood Warning is cancelled for the following river in 
Mississippi...

  Pascagoula At Merrill affecting Greene, Jackson and George 
  Counties.

MSC039-041-059-241615-
/O.CAN.KMOB.FL.W.0037.000000T0000Z-220424T1509Z/
/MRRM6.1.ER.220421T0810Z.220422T2100Z.220424T1322Z.NO/
1009 AM CDT Sun Apr 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Pascagoula At Merrill.

* ADDITIONAL DETAILS...
  - At 9:15 AM CDT Sunday the stage was 22.0 feet.
  - Forecast...The river is expected to fall to 14.7 feet Friday
    morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3098 8877 3098 8872 3082 8871 3074 8864
      3074 8868 3082 8879


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:20 AM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Apr 18, 6:20 AM CDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
620 AM CDT Mon Apr 18 2022

.AVIATION...
12Z issuance...MVFR ceilings will become VFR by late morning with
VFR conditions prevailing through the remainder of the period.
/13

&&

.PREV DISCUSSION... /issued 501 AM CDT Mon Apr 18 2022/

NEAR TERM UPDATE /Now Through Tuesday/...A cold front will move east of
the area by late this morning. In advance of the front, a few light
showers are possible over eastern portions of the area early this
morning. As the eastern states upper trough moves east an upper
level northwest flow will develop across the area with building high
pressure at the sfc. The resulting deep layer northerly flow will
bring a cooler and much drier airmass into the area through Tuesday.
High temperatures will be in the low to mid 70s northwest of I-65 to
the upper 70s south and east of I-65. Lows tonight will be in the
mid and upper 40s inland to mid 50s along the coast. Highs on
Tuesday will be in the upper 60s and low 70s. /13

SHORT TERM /Tuesday night Through Wednesday night/...Broad upper
level ridging quickly slides across the eastern CONUS through
Wednesday night as an upper shortwave traverses the northern
Plains and Upper Mississippi Valley regions. High pressure over
the Southeast gradually slides out over the western Atlantic on
Wednesday where it will become anchored through much of the week.
As a result, northeasterly surface winds will become southeasterly.
With the dominating high pressure in place, conditions will
remain dry through Wednesday night. Will likely see an increase
in clouds on Wednesday as upper level moisture increases and a
few weak perturbations move within the upper flow. Although, any
clouds should begin to clear out through Wednesday night. Lows
Tuesday night will be in the mid 40s to mid 50s increasing to the
lower 50s to lower 60s by Wednesday night. Highs on Wednesday are
expected to reach the mid to upper 70s. /14

EXTENDED TERM /Thursday Through Sunday/...Upper level ridging
will begin to build back into the region through Friday while
becoming phased with another upper ridge over much of the central
CONUS. The result of this will be an expansive upper ridge over
much of the eastern and central CONUS towards the end of the work
week. An upper trough will then dig across the western and
central CONUS over the weekend, causing the upper ridge to slide
over the Eastern Seaboard. Surface ridging extending from the
high pressure over the western Atlantic remains in place over the
Southeastern through Saturday, before slightly weakening on
Sunday as a cold front approaches from the west. Subsidence from
the stacked upper ridge and surface high pressure will maintain
dry conditions under mostly clear skies through the weekend.
Temperatures will also warm significantly throughout the period
due to the influence of the upper ridge with highs expected to
reach the mid to upper 80s over the weekend. /14

MARINE...A moderate northerly flow will develop today in
the wake of a cold front. Strong northerly flow will develop
tonight, along with building seas. Winds will gradually decrease by
Tuesday afternoon, becoming northeasterly. Moderate to at times
strong east to southeasterly flow is anticipated through the
remainder of the week. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Small Craft Advisory from 7 PM this evening to 1 PM CDT Tuesday
     for GMZ630>632-650-655-670-675.

&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Local storm report, Apr 18, 6:12 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CDT MON APR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1107 PM     TSTM WND DMG     2 WNW ENSLEY            30.54N 87.30W
04/17/2022                   ESCAMBIA           FL   BROADCAST MEDIA

            PHOTOS RELAYED VIA SOCIAL MEDIA OF DOWNED
            TREES AND A DAMAGED FENCE NEAR THE OAK
            MEADOW NEIGHBORHOOD.

&&
Local storm report, Apr 18, 6:50 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
650 AM CDT MON APR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     1 SW MILTON             30.63N 87.05W
04/17/2022                   SANTA ROSA         FL   EMERGENCY MNGR

            MULTIPLE STRUCTURES DAMAGED DUE TO DOWNED
            TREES IN THE MILTON COMMUNITY.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:38 PM CDTSevere Thunderstorm WarningMOBGreene, Perry, Wayne52 min
Apr 17, 8:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBWayne48 min
Apr 17, 8:13 PM CDTTornado WarningMOBPerry32 min
Apr 17, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGreene, Perry, Stone, Wayne50 min
Apr 17, 8:57 PM CDTTornado WarningMOBGreene, Perry33 min
Apr 17, 9:03 PM CDTTornado WarningMOBGreene27 min
Apr 17, 9:07 PM CDTSevere Thunderstorm Warning Considerable damage threatMOBGeorge, Greene, Perry53 min
Apr 17, 9:08 PM CDTFlash Flood WarningMOBGreene, Perry, Wayne6 hr
Apr 17, 9:17 PM CDTSevere Thunderstorm WarningMOBGeorge, Stone28 min
Apr 17, 9:20 PM CDTTornado WarningMOBGreene22 min
Apr 17, 9:56 PM CDTSevere Thunderstorm WarningMOBGeorge49 min
Apr 18, 12:21 AM CDTSpecial Weather StatementMOBGreene, Perry39 min
Apr 18, 8:46 AM CDTRiver Flood WarningMOBGeorge, Greene, Perry6 days

Nearby

River Flood Warnings in Mississippi, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.